Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart

Aleve

Aleve Easy Open Arthitis Cap Liquid Gels, Naproxen Sodium forPain Relief

Aleve Liquid Gels are made with Naproxen Sodium to help you manage pain all day with just two Liquid Gels. This Aleve pain medication is proven stronger and longer on pain than Tylenol. Each soft, liq…

Ingredients

Active Ingredient (in Each Capsule): Naproxen Sodium (220 mg), (Naproxen 200 mg) (NSAID) (Nonsteroidal Anti-Inflammatory Drug). Inactive Ingredients: FD&C Blue 1, Gelatin, Glycerin, Lactic Acid, Manni…